# SDR VNAA2018060699905

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 34,522 hours, 25,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: SH670318713
- Condition: Chafed
- Location: Bs 349 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER UPPER FRAME STRAP AT BS 349,  STRINGER 3L WAS CHAFED.   .025 INCH DEEP AT THE TOP AFT FASTENER. THE LOCK FASTENER HEAD IS ALSO CHAFED.  REMOVED DAMAGED INNER UPPER FRAME STRAP IAW SEM 51-42-21-001-001-A01, LOCATED,  DRILLED,  AND INSTALLED A NEW STRAP IAW SRM 51-40-11-001-001-A01,  SRM 51-42-21-001-001-A01.
